# SDR DALA2025091106711

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND IN LH AND RH FRONT WINDSHIELDS AND CONTINUITY FTGS AS WELL AS HOLES D1 LH AND RH SIDES.   COMPLIED WITH ER/A 628084-14. (1192669)
